# SDR 98ZZZX470

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437FL
- Make and model: Piper PA-28-140
- Aircraft serial: 287125224
- Engine: Lyc O320E2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 1081806
- Condition: Failed
- Location: Eng Rt Magneto
- Part time: 2,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED WHINE IN ENGINE WHEN MAGNETO CHECK ACCOMPLISHED.  FOUND RT MAGNETO DEAD.  REMOVED MAGNETO, DISASSEMBLED, FOUND BEARING FAILED.  MAGNETO OVERDUE OVERHAUL.  NO RECORD OF MAGNETO EVER BEEN TAKEN APART.  SUBMITTER STATED MAGNETOS SHOULD NOT RUN OVER TBO BEFORE OVERHAUL.
